# SDR USAA2013061200003

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 25,642 hours, 11,283 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 3661
- Condition: Faulty
- Location: Cockpit
- Part time: 39,246 hours, 20,333 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ACTIVATION OF GROUND POWER, A STRONG ELECTRICAL ODOR WAS NOTED.  WITH AN OPENED COCKPIT WINDOW TO VENTILATE, THE ODOR PERSISTED.  MX COMPLETED T/S JOB CARD 26L00021001 AND FOUND FUSE K ON TRANFORMER 35LP BLOWN AND CAPTAIN'S ACP INOP. REPLACED FUSE IAW SCHEM ASM 33-14-03 AND R & R CAPTAIN'S ACP IAW AMM 23-51-12-400-001-A. OPS CHECK OF SYS, OK.  AS A PRECAUTION, REPLACED CIRCUIT BREAKER 4RN IAW ESPM 20-46-10. ACFT OK FOR CONTINUED SERVICE.
